# SDR A6WA201240357

- Difficulty date: March 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,090 hours, 20,237 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1486
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO SMOKE WARNING CAME ON JUST BEFORE V1.  ABORTED TAKE OFF AT APPROX 120 KTS MAX BTMS READINGS 8,5, 4, 4.  CARGO SMOKE WARNING EXTINGUISHED 10-20 SECONDS LATER.  R & R FWD AND AFT SMOKE DETECTORS IN CARGO BAY IAW AMM 26-10-10.  OPS CHECKED GOOD AT THIS TIME.  HIGH ENERGY STOP INSPECTION NOT REQUIRED IAW AMM 05-51-27.
